MathSciNet Relay Station
MathSciNet bibliographic data
MR1489608 81V70 (33C50 82B23)
Bergère, M. C. Proof of Serban's conjecture. J. Math. Phys. 39 (1998), no. 1, 30–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement